# SDR SWAA2015013036241

- Difficulty date: January 20, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 35,726 hours, 20,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLIGHT DECK NR 1 WINDOW CRACKED ON INNER SURFACE & RADIUS OF OTBD FRAME AT UPPER CORNER.  REPAIRED WINDOW IAW EA & ACO.
